Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 21, Issue 1, Winter 1989  pp. 117-131.

Liftings and extensions of maps on C*-algebras

Authors A. G. Roberts (1) and R. R. Smith (2)
Author institution: (1) Department of Mathematics, University of Edinburgh, Edinburgh, EH9 3JZ, Scotland.
(2) Department of Mathematics, Texas A&M University, College Station, TX 77843, U.S.A.


Contents    Full-Text PDF